Über einen Satz von Rellich.

Henrik L. Selberg

Mathematica Scandinavica (1980)

  • Volume: 46, page 54-60
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Selberg, Henrik L.. "Über einen Satz von Rellich.." Mathematica Scandinavica 46 (1980): 54-60. <http://eudml.org/doc/166688>.

author = {Selberg, Henrik L.},
journal = {Mathematica Scandinavica},
keywords = {analytic continuation},
language = {ger},
pages = {54-60},
title = {Über einen Satz von Rellich.},
url = {http://eudml.org/doc/166688},
volume = {46},
year = {1980},

AU - Selberg, Henrik L.
TI - Über einen Satz von Rellich.
JO - Mathematica Scandinavica
PY - 1980
VL - 46
SP - 54
EP - 60
LA - ger
KW - analytic continuation
UR - http://eudml.org/doc/166688
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.